# SDR HALA2022121200008

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SIGNS STAY ILLUMINATED EVEN AFTER SEVERAL ATTEMPTS TO RESET IT WITH THE EMER EXIT LIGHT SWITCH. RESET EMERGENCY LIGHTS PER AMM 33-51-00-710-803-A
